uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
FLOWS ON THE WIENER SPACE GENERATED BY VECTOR-FIELDS WITH LOW REGULARITY
Uppsala University.
1995 (English)In: COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, Vol. 320, no 8, 1003-1008 p.Article in journal (Other scientific) Published
Abstract [en]

Sobolev spaces for Banach space valued Wiener functionals are defined using the operator norm for the H-derivatives. Finite dimensional approximations in these Sobolev norms are discussed. The results in Cruzeiros, J. Funct. Anal., 54, 1983, pp. 206-227,

Place, publisher, year, edition, pages
GAUTHIER-VILLARS , 1995. Vol. 320, no 8, 1003-1008 p.
Identifiers
URN: urn:nbn:se:uu:diva-27041OAI: oai:DiVA.org:uu-27041DiVA: diva2:54935
Note
Addresses: PETERS G, UNIV UPPSALA, DEPT MATH, BOX 480, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 397 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf